# SDR DALA2021100105940

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 53,955 hours, 36,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD / LWR / CTR. (MKD). SUMMARY SEE NRC 055-0022:5310-2014/001 00292: REPLACED TRIANGLE DOUBLER PER DWG #5910130. BLENDED AND CHECKED LIMITS ON P-DOME SKIN PER B717 SRM 53-20-08-2R. (LP #1964541)
